Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 126, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Mar 17, 2015, 2:41 PM PDT. It took effect at Mar 18, 2015, 3:00 AM PDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Mar 17, 2015, 2:41 PM PDT (21:41 UTC)
- In effect from
- Mar 18, 2015, 3:00 AM PDT
- Expired
- Mar 19, 2015, 9:00 AM PDT
- In force
- 30 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
838 WHUS76 KEKA 172141 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 241 PM PDT TUE MAR 17 2015 PZZ475-180545- /O.NEW.KEKA.SC.Y.0126.150318T0900Z-150319T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 241 PM PDT TUE MAR 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM WEDNESDAY TO 10 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM WEDNESDAY TO 10 AM PDT THURSDAY. * WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT. * WAVES/SEAS...NORTH BUILDING TO 6 TO 9 FT AT AROUND 7 SECONDS BY WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-180545- /O.NEW.KEKA.SC.Y.0126.150318T1700Z-150319T1500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 241 PM PDT TUE MAR 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 8 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 8 AM PDT THURSDAY. * WINDS...NORTH 10 TO 25 KT. STRONGEST WINDS NEAR POINT ARENA. * WAVES/SEAS...NORTH BUILDING TO 4 TO 8 FT AT AROUND 7 SECONDS BY WEDNESDAY EVENING. HIGHEST SEAS NEAR POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
041 WHUS76 KEKA 180326 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 826 PM PDT TUE MAR 17 2015 PZZ475-181130- /O.EXT.KEKA.SC.Y.0126.150318T1000Z-150319T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 826 PM PDT TUE MAR 17 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM WEDNESDAY TO 9 AM PDT THURSDAY... * WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT ON WEDNESDAY. * WAVES...NORTHWEST BUILDING TO 6 TO 9 FT AT AROUND 7 SECONDS BY WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-181130- /O.EXT.KEKA.SC.Y.0126.150318T1600Z-150319T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 826 PM PDT TUE MAR 17 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM WEDNESDAY TO 9 AM PDT THURSDAY... * WINDS...NORTH 15 TO 25 KT ON WEDNESDAY. STRONGEST WINDS NEAR POINT ARENA. * WAVES...NORTHWEST BUILDING TO 7 TO 9 FT AT AROUND 8 SECONDS BY WEDNESDAY EVENING. HIGHEST SEAS NEAR POINT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
412 WHUS76 KEKA 180930 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 AM PDT WED MAR 18 2015 PZZ455-181730- /O.EXT.KEKA.SC.Y.0126.150318T1000Z-150319T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 230 AM PDT WED MAR 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS AND WAVES...SEE THE COASTAL WATERS FORECAST (CWFEKA) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/EUREKA/MARINE FOR MORE DETAILED GRAPHICAL AND DIGITAL VERSIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-181730- /O.CON.KEKA.SC.Y.0126.150318T1000Z-150319T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 AM PDT WED MAR 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS AND WAVES...SEE THE COASTAL WATERS FORECAST (CWFEKA) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/EUREKA/MARINE FOR MORE DETAILED GRAPHICAL AND DIGITAL VERSIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
020 WHUS76 KEKA 181530 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 830 AM PDT WED MAR 18 2015 PZZ455-475-182330- /O.CON.KEKA.SC.Y.0126.000000T0000Z-150319T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 830 AM PDT WED MAR 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS...NORTH 15 TO 25 KT WITH GUSTS TO 30 KT ON WEDNESDAY. * WAVES...NORTH BUILDING TO NEAR 7 FT AROUND 7 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
884 WHUS76 KEKA 182131 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 231 PM PDT WED MAR 18 2015 PZZ455-475-190545- /O.CON.KEKA.SC.Y.0126.000000T0000Z-150319T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 231 PM PDT WED MAR 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... * WINDS...NORTH 15 TO 25 KT. * WAVES...NORTH 7 TO 8 FT AROUND 7 SECONDS AND W TO NW AT 7 TO 8 FT AT 13 TO 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
565 WHUS76 KEKA 190419 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 919 PM PDT WED MAR 18 2015 PZZ455-475-191230- /O.CON.KEKA.SC.Y.0126.000000T0000Z-150319T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 919 PM PDT WED MAR 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM THURSDAY... * WINDS...NORTH 10 TO 20 KT WITH GUSTS TO 25 KT TONIGHT. * WAVES...NORTH 7 TO 8 FT AROUND 7 SECONDS AND W TO NW AT 7 TO 8 FT AT 12 SECONDS. COMBINED SEAS OF 9 TO 11 FT. WAVES WILL SUBSIDE ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
723 WHUS76 KEKA 191018 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 318 AM PDT THU MAR 19 2015 PZZ455-475-191600- /O.CON.KEKA.SC.Y.0126.000000T0000Z-150319T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 318 AM PDT THU MAR 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS AND WAVES...SEE THE COASTAL WATERS FORECAST (CWFEKA) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/EUREKA/MARINE FOR GRAPHICAL AND DIGITAL VERSIONS OF OUR FORECAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
700 WHUS76 KEKA 191604 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 904 AM PDT THU MAR 19 2015 PZZ455-475-191715- /O.EXP.KEKA.SC.Y.0126.000000T0000Z-150319T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 904 AM PDT THU MAR 19 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 17, 3:46 AM PDT, 10 hours 55 minutes earlier.
Area forecast discussion, Mar 17, 3:46 AM PDT, 10 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 346 AM PDT TUE MAR 17 2015 .SYNOPSIS...HIGH PRESSURE ALOFT WILL LEAD TO DRY WEATHER AND ABOVE NORMAL INTERIOR TEMPERATURES THROUGH EARLY FRIDAY. A BRIEF PERIOD OF LIGHT TO MODERATE RAINFALL IS EXPECTED FRIDAY EVENING AND OVERNIGHT AS A WEAK STORM CROSSES THE REGION. && .DISCUSSION...A WEAK SHORTWAVE IS PASSING JUST NORTH OF THE AREA. THIS HAS PROMOTED AN ONSHORE PUSH OF LOW LEVEL MOISTURE WHICH HAS RESULTED IN LOW CLOUDS AND PATCHY LIGHT DRIZZLE ALONG THE IMMEDIATE COAST. THE CLOUDS AND DRIZZLE WILL DISSIPATE AS THE FEATURE MOVES EAST OF THE CWA LATER TODAY. RIDGING ALOFT WILL THEN BUILD ACROSS THE WEST COAST THROUGH THE END OF THE WORK WEEK. THIS WILL ALLOW TEMPERATURES TO CLIMB STEADILY ACROSS THE INTERIOR THROUGH THURSDAY...WITH WELL ABOVE NORMAL TEMPERATURES EXPECTED. BY LATE FRIDAY...MODEL GUIDANCE IS IN GOOD AGREEMENT THAT THE UPPER RIDGE WILL ONCE AGAIN SLIDE EAST AND ALLOW A PROGRESSIVE SHORTWAVE AND FRONTAL SYSTEM TO IMPACT THE NORCAL COAST. ACCUMULATIONS ARE EXPECTED TO REMAIN LIGHT TO LOCALLY MODERATE...AS IVT PROBABILITIES ARE NOT OVERLY IMPRESSIVE AND THE HEAVIEST RAINFALL WILL BE LIMITED IN DURATION. RAIN SHOULD QUICKLY CEASE BY EARLY SATURDAY...AND ANOTHER TRANSIENT RIDGE WILL BUILD ACROSS THE WEST COAST THROUGH THE REMAINDER OF THE WEEKEND. LATEST MODEL GUIDANCE HAS HINTED AT A POTENTIALLY MORE SUBSTANTIAL STORM SYSTEM IMPACTING THE PACIFIC NORTHWEST AND NORTHERN CALIFORNIA EARLY IN THE WEEK...BUT UNCERTAINTY REMAINS HIGH AT THIS STAGE. && .AVIATION...AREAS OF MVFR CONDITIONS WILL CLEAR OUT BY AFTERNOON AS THE LAND MASS HEATS UP. WEAK HIGH PRESSURE WILL PERSIST THROUGH WED AND MAINTAIN DRY CONDITIONS WITH LIGHT WINDS. && .MARINE...HIGH PRESSURE ACROSS THE REGION WILL MAINTAIN TRANQUIL CONDITIONS TODAY. A WEAKENING TROUGH WILL APPROACH TODAY THEN WEAK HIGH PRESSURE WILL BUILD OFFSHORE ON WEDNESDAY. WINDS AND LONGER PERIOD SEAS WILL INCREASE WEDNESDAY...HOWEVER IT WILL BE MARGINAL FOR SMALL CRAFT ADVISORIES AND NONE HAVE BEEN ISSUED. ANOTHER WEAK FRONT WILL APPROACH THE AREA FRIDAY...HOWEVER WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVEL. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Mar 17, 3:01 AM PDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 301 AM PDT TUE MAR 17 2015 CAZ001>004-076-181015- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 301 AM PDT TUE MAR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 3:11 PM PDT | Frost Advisory | EKA | 18 hr |
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.